# SDR USAASB1035

- Difficulty date: February 3, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 2110 · Cabin Compressor System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

YUL - FLT 442 - EN ROUTE FROM PIT, AT FL330, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW PERFORMED EMERGENCY PROCEDURES AND WHEN CABIN ALTITUDE CLIMBED TO MORE THAN 10,000 FEET, THE DECLARED AN EMERGENCY.  CREW DESCENDED THE FIGHT TO FL100 AND WERE ABLE TO CONTROL CABIN ALTITUDE IN MANUAL AND STANDBY MODE.  FLIGHT CONTINUED ONTO YUL AT FL100 AND LANDED WITHOUT FURTHER INCIDENT.  (M)
